# SDR TAMF20060030S

- Difficulty date: May 23, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 66,037 hours, 25,015 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175T20013
- Part serial: QT260506
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND A DELAMINATION ON LT VERTICAL STABILIZER SKIN PANEL, STA FSS 170.259 - 195.390.  DELAMINATED PANEL PN: 175T2001-3 WAS REMOVED IAW SRM 51-40-02 PAGE 1 AND SENT TO REPAIR.  PANEL WAS REPAIRED AND INSTALLED IAW BOEING MESSAGE NUMBER 1-194272386.
